...I know of someone (a male in his fifties) who has dark brown eyes. But recently, a blue rim has formed around the brown of his eyes. A very prominent blue. So blue, that it almost makes his eyes appear to be all blue, even though it basically is just the rim around the brown of his eyes. Any ideas as to why this may be happening?
I'm no expert, but it sounds familiar to 1 problem I have with my blind eye. That being a cataract. Normally my eye would be a hazel/green, but with the cataract being such a cloudy film, it's a "cloudy" blue. Has he mentioned anything about experiencing vision problems? Either way, he should deffinately get it checked out, just to be safe.
Thanks for the information "AndreaV"...I initially thought it could be catarax as well, and I can see how the "bluish cloudiness" of catarax can cause a discoloration effect, particularily with someone who has hazel/green eyes as yourself. I suppose it's like mixing two colors and the end result being the blue. Thing is, this person has dark brown eyes, and the blue rim around them isn't really cloudy and yet it's causing his eyes to look blue. Also, he hasn't really said that his eyes are blurring...so, unfortunately figuring it out is tough. But even tougher, because he's not feeling any ill effects, he doesn't want to see a Dr...which is why I was just hoping to get some ideas on here. I do thank you for your input.
I was told years ago by a woman with brown eyes and a blue rim that the blue rim is cholesterol build up. I've not been able to confirm this but have seen men and women, usually 50yrs+, with this condition over the years.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.